# SDR COMA0160591

- Difficulty date: August 11, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 16,144 hours, 15,780 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING LANDING AT BNA THE AIRCRAFT PULLED TO THE LEFT DURING APPLICATION OF BRAKES, AIRCRAFT TAXIED SAFELY TO THE GATE.INSPECTED BRAKES AND PERFORMED OPERATIONAL CHECK, NO DEFECTS NOTED.
